EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 6 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-6011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Scar Tissue (2060); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
| Date of Event |
11/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 93 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, ambulation difficulties, discomfort, pain, joint effusion, scar tissue, and osteolysis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: (b)(6) - 02-010-01-0260 - logic femoral ps cem left sz 6; (b)(6) - 02-010-01-0360 - logic femoral ps cem right sz 6; (b)(6) - 02-012-35-6009 - logic tibia ps mod insrt sz 6 9mm; (b)(6) - 02-012-45-6050 - lgc tibial fit tray cem sz 6f / 5t; (b)(6) - 200-02-41 - three peg patella 41mm; (b)(6) - 200-02-41 - three peg patella 41mm; (b)(6) - 02-012-45-6050 - lgc tibial fit tray cem sz 6f / 5t.The product associated with the reported event is within the scope of recall [z-0021-2022]; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-01530.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral component to the femoral bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.